Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 22, Pages 3661-3683
http://dx.doi.org/10.1155/IJMMS.2005.3661

Characterization of several classes of second-order ODEs by using differential invariants

1Departamento de Matemática Aplicada, E.P.S., Universidad de Salamanca, C/ Hornos Caleros 50, Ávila 05003, Spain
2Instituto de Física Aplicada, CSIC, C/ Serrano 144, Madrid 28006, Spain

Received 20 January 2005; Revised 12 September 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Martín del Rey and J. Muñoz Masqué, “Characterization of several classes of second-order ODEs by using differential invariants,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 22, pp. 3661-3683, 2005. https://doi.org/10.1155/IJMMS.2005.3661.